# SDR DALA2016060304528

- Difficulty date: June 2, 2016
- Submitted: June 10, 2016
- Operation: Air carrier
- Aircraft: N370NW
- Make and model: Airbus A320-212
- Aircraft serial: 1037
- Aircraft time: 51,220 hours, 23,285 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Frame 66
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON EXTERNAL SKIN AT LOWER FUSELAGE ON FRAME 66+1 BETWEEN STR 43R TO STR 42R, PERFORMED PERMANENT REPAIR ON EXTERNAL SKIN AT LOWER FUSELAGE ON FRAME 66+1 BETWEEN STR 42R AND STR 43R IAW ER/A 546732-19 AD REV. ORIGINAL AND PRI 546732-14 AD REV. O.
